# SDR ASAA0996096

- Difficulty date: July 2, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410016
- Condition: Cracked
- Location: Bs 336
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CRACKED AT BS 336, LBL 47, WL 208.  REMOVED CRACKED INTERCOSTAL BS 336, LBL 47, WL 208.  RECEIVED NEW INTERCOSTAL THEN INSTALLED NEW INTERCOSTAL.
